Asthma Home > Treating People Who Use Too Much Maxair

Treatment for a Maxair Overdose

Treatment for a Maxair overdose involves supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive care treatment options may include:
 
  • Fluids through an intravenous line (IV)
  • Medications to reverse the effect of Maxair (such as beta blockers)
  • Other treatments based on complications that occur.
     
It is important that you seek medical attention immediately if you believe that you may have overdosed on Maxair.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2018 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.